# SDR ASAA2019082030431

- Difficulty date: August 20, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 49,755 hours, 14,882 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT TOP OF DESCENT PRESSING MASTER RECALL, GOT CONT CABIN "ZONE TEMP": LIGHT EXTINGUISHED WITH MASTER CAUTION RESET. TEMP LINE CONTROLLABLE. GROUNDED - YES. PERFORMED B737-800 FIM 21-62 TASK 801. L/H ZONE TEMP CONTROLLER TESTED GOOD. R/H ZONE TEMP CONTROLLER GOT "FLT DECK TRIM VALVE" LT ON BIT AND PREV FLT. ON VERIFY GOT A GO LT. GROUND VERIFICATION SUCCESSFUL REF FIM 21-62 TASK 801.
